آمار

تعداد نشریات24
تعداد شماره‌ها934
تعداد مقالات8,383
تعداد مشاهده مقاله16,981,310
تعداد دریافت فایل اصل مقاله14,371,050
Soheili, A.R., Arezoomandan, M.. (1390). Numerics of stochastic parabolic differential equations with stable finite difference schemes. , 36(1), 61-70. doi: 10.22099/ijsts.2012.2057
A.R. Soheili; M. Arezoomandan. "Numerics of stochastic parabolic differential equations with stable finite difference schemes". , 36, 1, 1390, 61-70. doi: 10.22099/ijsts.2012.2057
Soheili, A.R., Arezoomandan, M.. (1390). 'Numerics of stochastic parabolic differential equations with stable finite difference schemes', , 36(1), pp. 61-70. doi: 10.22099/ijsts.2012.2057
Soheili, A.R., Arezoomandan, M.. Numerics of stochastic parabolic differential equations with stable finite difference schemes. , 1390; 36(1): 61-70. doi: 10.22099/ijsts.2012.2057


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب